# SDR SWAA2023081577708

- Difficulty date: July 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222BF HAS PULLED THROUGH INSERTS.<[01] CORRECTION TO STEP 7 DESCRIPTION;[02] CABIN FLOOR PANEL 222BF WITH PULLED THROUGH INSERTS WAS REPAIRED IAW SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 2
